# SDR FDEA201006081863

- Difficulty date: June 8, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 91,835 hours, 28,910 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC27364
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - INBD FLAP ASSY LOWER SURFACE FOUND MULTIPLE DENT AND SCRATCHES.  REPAIRED SRM 57-10-00, FIG 3 VOL I, REV 96. REPAIR CLASSIFIED AS MINOR IAWGMM 6-2-100, REV 110.
